# SDR UALA2010102503943

- Difficulty date: October 22, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 35,318 hours, 14,964 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EXPANSION JOINT C-46, RT BOLT IS SHEARED. ALL 6 BOLTS REPLACED AND AREA INSPECTED IAW MM.
